MathSciNet Relay Station
MathSciNet bibliographic data
MR2878257 (2012m:93450) 93E15 (60H10 93C30)
Feng, Wei; Tian, Jie; Zhao, Ping Stability analysis of switched stochastic systems. Automatica J. IFAC 47 (2011), no. 1, 148–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement